Unknown

Dataset Information

A case report of ceftriaxone-induced cardiopulmonary arrest.


ABSTRACT:

Introduction

and Importance: Ceftriaxone is used frequently in treating infectious diseases. While hypersensitivity skin reactions are common with the use of ceftriaxone, anaphylactic reactions are rare.

Case presentation

A 66-year-old female presented to our hospital with complaints of headache and sinus congestion. Vital signs showed hypoxia, and the physical exam was unremarkable. A computed tomography scan of the chest revealed right upper lobe pneumonia, and the patient was started on ceftriaxone and azithromycin. The patient went into asystole 1 min after ceftriaxone administration. She did not require cardiopulmonary resuscitative measures as she spontaneously transitioned to normal sinus rhythm. Given the timing of the event immediately after ceftriaxone administrati

SUBMITTER: Abodunrin F 

PROVIDER: S-EPMC9793122 | biostudies-literature | 2022 Dec

REPOSITORIES: biostudies-literature